Fibrations in etale homotopy theory
Publications Mathématiques de l'IHÉS, Volume 42 (1973), p. 5-46
@article{PMIHES_1973__42__5_0,
     author = {Friedlander, Eric M.},
     title = {Fibrations in etale homotopy theory},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {42},
     year = {1973},
     pages = {5-46},
     zbl = {0351.55011},
     mrnumber = {51 \#3175},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1973__42__5_0}
}
Friedlander, Eric M. Fibrations in etale homotopy theory. Publications Mathématiques de l'IHÉS, Volume 42 (1973) pp. 5-46. http://www.numdam.org/item/PMIHES_1973__42__5_0/

[1] J. F. Adams, On the groups J(X), I, Topology, 2 (1963), 181-195. | MR 28 #2553 | Zbl 0121.39704

[2] M. Artin, Grothendieck Topologies, Harvard Seminar Notes, 1962. | Zbl 0208.48701

[3] M. Artin, A. Grothendieck and J.-L. Verdier, Séminaire de géométrie algébrique ; Cohomologie étale des schémas, 1963-1964, notes miméographiées, I.H.E.S.

[4] M. Artin and B. Mazur, Etale Homotopy, Lecture notes in mathematics, n° 100, Springer, 1969. | MR 39 #6883 | Zbl 0182.26001

[5] E. Brown, Cohomology theories, Ann. of Math., 75 (1962), 467-484. | MR 25 #1551 | Zbl 0101.40603

[6] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math., 78 (1963), 223-255. | MR 27 #5264 | Zbl 0203.25402

[7] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Ergebnisse der Mathematik, vol. 34, Springer, 1967. | MR 35 #1019 | Zbl 0186.56802

[8] A. Grothendieck, Séminaire de géométrie algébrique du Bois-Marie 1960/1961, SGA 1, Lecture notes in mathematics, n° 224, Springer, 1971. | Zbl 0234.14002

[9] I. M. Hall, The generalized Whitney sum, Quart. J. Math. (2), 16 (1965), 360-384. | MR 32 #4698 | Zbl 0141.20902

[10] D. M. Kan, On c.s.s. complexes, Amer. J. Math., 79 (1957), 449-476. | MR 19,759e | Zbl 0078.36901

[11] J. W. Milnor, On spaces having the homotopy type of a C-W complex, Trans. A.M.S., 90 (1959), 272-280. | MR 20 #6700 | Zbl 0084.39002

[12] D. Quillen, The geometric realization of a Kan fibration is a Serre fibration, Proc. A.M.S., 19 (1968), 1499-1500. | MR 38 #6598 | Zbl 0181.26503

[13] D. Quillen, Some remarks on etale homotopy theory and a conjecture of Adams, Topology, 7 (1968), 111-116. | MR 37 #3572 | Zbl 0157.30303

[14] D. Sullivan, Geometric Topology, part I, M.I.T. Notes, 1970.

[15] E. C. Zeeman, A proof of the comparison theorem for spectral sequences, Proc. Camb. Phil. Soc., 53 (1957), 57-62. | MR 18,918f | Zbl 0077.36601

[16] J. P. May, Simplicial objects in algebraic topology, D. Van Nostrand, 1967. | MR 36 #5942 | Zbl 0165.26004